# SDR ABXA080031

- Difficulty date: January 28, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 61,986 hours, 58,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 591235020
- Condition: Cracked
- Location: Structure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINDOW FRAME MOD, FOUND WINDSHIELD WIPER DOUBLER CRACKED, 3 INCHES LONG LOCATED 10.5" FROM THE RIGHT OUTBOARD EDGE.  REMOVED AND REPLACED DOUBLER IAW EA 53300036-010.
